# SDR CA020321003

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: 85740004003
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE SKIN STIFFENERS LOCATED AT STA Y485.000 P/N 85740036-102, STA 447.00, P/N 85740030-102 AND AT STA 419.00, P/N 85740024-102 WERE FOUND TO BE CRACKED ON AFT MOST RIVET HOLE. N.B. PHOTOS ATTACHED. PART CYCLES, TSN, TSO ARE ALL UNKNOWN.
